# SDR CALA2019040100509

- Difficulty date: April 1, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 62,415 hours, 24,806 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: D5348004320400
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3NB-53-3-6186. A-10-028. CABIN FLOOR BEAM INSP. AFT WET AREA FR 66 L/H SIDE +Y1732 SPLICE TO L2 DOOR THRESHOLD CORRODED. REMOVED DAMAGED ON L2 DOOR SILL FR66 AT +Y1732 SPLICE, MAX MATER IAL LOSS .043. MAX ALLOWED .039 AND IS OUT OF LIMITS IAW A320 SR M 53-41-14-283-002. REMOVED AND REPLACED L2 DOOR SILL IAW A320 S RM 51-72-11-911-001, INHIBITING ACCOMPLISHED ON CUSTOMER CARD 18 -5341-1-2710 SEQ 658 ADD EMP:V918924
